MAUDE Adverse Event Report: HAEMONETICS CORPORATION NEXSYS PCS SYSTEM; NEXSYS PCS, US, PRODUCT CODE: GKT

HAEMONETICS CORPORATION NEXSYS PCS SYSTEM; NEXSYS PCS, US, PRODUCT CODE: GKT
Model Number PCS-300-US
Medical Device Problem Code Temperature Problem (3022)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/15/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The haemonetics product support engineer in us (level2) confirmed the burnt components on the centrifuge distribution pcb.Customer replaced the centrifuge, the centrifuge distribution card and the rotor.
 
Event or Problem Description
Haemonetics was notified that a customer reported the centrifuge is making a loud noise.Customer has tightened the screws of the fuge, there was smoke coming out of the machine for which the machine was taken out of service, there was a red and yellow light.There was no donor involvement.

Brand Name
NEXSYS PCS SYSTEM
Common Device Name
NEXSYS PCS, US, PRODUCT CODE: GKT
Manufacturer (Section D)
HAEMONETICS CORPORATION
125 summer street
boston MA 02110
MDR Report Key11831635
Report Number1219343-2021-00018
Device Sequence Number4242534
Product Code GKT
UDI-Device Identifier30812747011659
UDI-Public(01)30812747011659
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
BK180185
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 04/15/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPCS-300-US
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2021
Initial Report FDA Received Date05/17/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1